Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Suffer from asthma, high eosinophils. Swollen legs, fever. What should be the diet and lifestyle change?

Hi doctor, My father is 79 Yrs old and he is a asthamatic patient since childhood, He is physically fit but since last 2 yrs he is suffering from high eosinophilia count due to which his legs get swollen and sometimes has fever , He regularly visits the physician and gets blood and urine tested, the doctor says that he is suffering from high W.B.C count & high Esinophilia count, now the medicines are on, but can you suggest what kind of foods are helpful in this case, can u suggest some daily life style as I know Asthama has no cure but we can control it by by having certain type of foods. Kindly sugest.
Asked On : Thu, 28 Mar 2013
Answers:  1 Views:  69
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Allergist and Immunologist 's  Response
Stop taking milk and milk products completely
do not use mustard,coconut,walnut groundnut,almonds,soyabean oils in cooking and application
use sunflower or olive oil for cooking
and amla/olive for application
you will feel excellent after 3 week
Answered: Sat, 30 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor